Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 3(315), Pages 177–178 (Mi umn859)  

This article is cited in 21 scientific papers (total in 21 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spatial topographical systems of Poincaré and comparison systems

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm859

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:3, 621–622

Bibliographic databases:

MSC: 14H05, 14J70
Accepted: 06.06.1996

Citation: M. V. Shamolin, “Spatial topographical systems of Poincaré and comparison systems”, Uspekhi Mat. Nauk, 52:3(315) (1997), 177–178; Russian Math. Surveys, 52:3 (1997), 621–622

Citation in format AMSBIB
\Bibitem{Sha97}
\by M.~V.~Shamolin
\paper Spatial topographical systems of Poincar\'e and comparison systems
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 3(315)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn859}
\crossref{https://doi.org/10.4213/rm859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1479402}
\zmath{https://zbmath.org/?q=an:0915.58062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..621S}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 3
\pages 621--622
\crossref{https://doi.org/10.1070/RM1997v052n03ABEH001819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA37800012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031513338}


Linking options:
  • http://mi.mathnet.ru/eng/umn859
  • https://doi.org/10.4213/rm859
  • http://mi.mathnet.ru/eng/umn/v52/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation”, Russian Math. Surveys, 54:5 (1999), 1042–1043  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “On limit sets of differential equations near singular critical points”, Russian Math. Surveys, 55:3 (2000), 595–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    4. M. V. Shamolin, “Spatial motion of a rigid body in a resisting medium”, Int Appl Mech, 2010  crossref  mathscinet  elib  scopus  scopus
    5. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    6. M. V. Shamolin, “Dvizhenie tverdogo tela v soprotivlyayuscheisya srede”, Matem. modelirovanie, 23:12 (2011), 79–104  mathnet  mathscinet
    7. Shamolin M.V., “Mnogoparametricheskoe semeistvo fazovykh portretov v dinamike tverdogo tela, vzaimodeistvuyuschego so sredoi”, Vestnik moskovskogo universiteta. seriya 1: matematika. mekhanika, 2011, no. 3, 24–30  mathscinet  zmath  elib
    8. N. V. Pokhodnya, M. V. Shamolin, “Nekotorye usloviya integriruemosti dinamicheskikh sistem v transtsendentnykh funktsiyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 35–41  mathnet
    9. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    10. Shamolin M.V., “Dynamical Pendulum-Like Nonconservative Systems”, Applied Non-Linear Dynamical Systems, Springer Proceedings in Mathematics & Statistics, 93, ed. Awrejcewicz J., Springer-Verlag Berlin, 2014, 503–525  crossref  mathscinet  zmath  isi  scopus  scopus
    11. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    12. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
    13. M. V. Shamolin, “Sluchai integriruemykh sistem s dissipatsiei na kasatelnom rassloenii trekhmernogo mnogoobraziya”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 150, VINITI RAN, M., 2018, 110–118  mathnet  mathscinet
    14. M. V. Shamolin, “Voprosy kachestvennogo analiza v prostranstvennoi dinamike tverdogo tela, vzaimodeistvuyuschego so sredoi”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 150, VINITI RAN, M., 2018, 130–142  mathnet  mathscinet
    15. M. V. Shamolin, “Family of phase portraits in the spatial dynamics of a rigid body interacting with a resisting medium”, J. Appl. Industr. Math., 13:2 (2019), 327–339  mathnet  crossref  crossref  elib
    16. M. V. Shamolin, “Nekotorye integriruemye dinamicheskie sistemy nechetnogo poryadka s dissipatsiei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 52–69  mathnet  crossref  mathscinet
    17. M. V. Shamolin, “Sistemy s dissipatsiei: otnositelnaya grubost, negrubost razlichnykh stepenei i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 70–82  mathnet  crossref  mathscinet
    18. M. V. Shamolin, “Dvizhenie tverdogo tela s perednim konusom v soprotivlyayuscheisya srede: kachestvennyi analiz i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 83–108  mathnet  crossref  mathscinet
    19. M. V. Shamolin, “Semeistva portretov nekotorykh mayatnikovykh sistem v dinamike”, Sib. zhurn. industr. matem., 23:4 (2020), 144–156  mathnet  crossref
    20. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    21. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:273
    Full text:135
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021